Concentrated Acetaminophen Drops
[Posted 07/15/2009] Brookstone Pharmaceuticals and FDA notified healthcare professionals and consumers of a nationwide voluntary recall of all lots of Concentrated Acetaminophen Drops (NDC#42192-504-16) in 16 ounce (473 ml) bulk containers. The recalled drops were manufactured by Pharmaceutical Associates, Inc. This 16oz container is comparable to the size generally used to package regular strength acetaminophen liquid preparations. This aspect of the product coupled with the absence of an integrated dosage delivery device is a contributing factor to possible dosing errors, especially inadvertent overdosing. Over dosage of acetaminophen may result in liver toxicity, kidney damage, and blood disorders. The firm is recalling its product to the consumer level as a cautionary measure to minimize any confusion and potential risk to patients from dosing errors.
[07/13/2009 - Press Release - Brookstone Pharmaceuticals]